# SDR SWAA2022032342903

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Location: Aed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT ENTRY DOOR INNER CORD HAS CORROSION STA. 977-985 WL209 LBL53 / REMOVED CORROSION ON AFT ENTRY DOOR INNER CHORD L 8.0' X W 1.0' X D.006' FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 DETAIL E. REMOVED L-2 INNER CHORD IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INNER CHORD IAW SRM 51-40-05-0G-0. INSTALLED NEW INNER CHORD IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A8501 REV C ALL AT BS 977-985 WL 209 LBL 53.
